# SDR UPS02437999

- Difficulty date: March 25, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R5 DOOR FWD CUTOUT UPP SPLICE WEB FOUND CRACKED.     REPAIR DOUBLER INSTALLED AS PER SRM 53-10-04 FIG.91.
